Loading [MathJax]/jax/output/SVG/config.js
Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Makarov, S V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:111
Abstract pages:237
Full texts:97

https://www.mathnet.ru/eng/person42828
List of publications on Google Scholar

Publications in Math-Net.Ru Citations
1965
1. S. V. Makarov, “A Topological Estimate of the Memory Capacity of a Multicycle Circuit”, Probl. Peredachi Inf., 1:2 (1965),  108–111  mathnet; Problems Inform. Transmission, 1:2 (1965), 83–86
 
  Contact us:
math-net2025_03@mi-ras.ru
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025